# SDR AALA20011657

- Difficulty date: August 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 22D10
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJC - FLT 1549 - SJC-SAN, AIR INTERRUPTED DUE TO SMOKE IN CABIN.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED CONICAL CONDENSER, CLEAN DUCTS, AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
